Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

More distant than the antipodes


Author: J. J. Schäffer
Journal: Bull. Amer. Math. Soc. 77 (1971), 606-609
MSC (1970): Primary 52A40; Secondary 46E15
DOI: https://doi.org/10.1090/S0002-9904-1971-12769-6
MathSciNet review: 0283550
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Schǎffer, Inner diameter, perimeter, and girth of spheres, Math. Ann. 173 (1967), 59-79. MR 36 #1959. MR 218875
  • 2. J. J. Schǎffer, Addendum: Inner diameter, perimeter, and girth of spheres, Math. Ann. 173 (1967), 79-82. MR 36 #1959. MR 218875
  • 3. J. J. Schǎffer, Spheres with maximum inner diameter, Math. Ann. 190 (1971), 242-247. MR 273375
  • 4. J. J. Schǎffer, On the geometry of spheres in L-spaces, Israel J. Math, (to appear). MR 296661

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 52A40, 46E15

Retrieve articles in all journals with MSC (1970): 52A40, 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12769-6

American Mathematical Society